# SDR SWAA980344

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 178 BULKHEAD  WEB CRACKED AT WL 196.5+0 200, LBL 4.7 AND WL 199 TO 200 LBL 6.7.  REPAIRED PER BOEING SRM.
